Rocky Mountain Journal of Mathematics

Restrictions of essentially normal operators

L. WILLIAMS

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 20, Number 2 (1990), 613-618.

Dates
First available: 5 June 2007

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1181073134

Digital Object Identifier
doi:10.1216/rmjm/1181073134

Mathematical Reviews number (MathSciNet)
MR1065857

Zentralblatt MATH identifier
0731.47018

Citation

WILLIAMS, L. Restrictions of essentially normal operators. Rocky Mountain Journal of Mathematics 20 (1990), no. 2, 613--618. doi:10.1216/rmjm/1181073134. http://projecteuclid.org/euclid.rmjm/1181073134.


Export citation

References

  • J.W. Bunce, A universal diagram property of minimal normal extensions, Proc. Amer. Math. Soc. 69 (1978), 103-108.
  • -------- and J.A. Deddens, On the normal spectrum of a subnormal operator, Proc. Amer. Math. Soc. 63 (1977), 107-110.
  • J.B. Conway, The dual of a subnormal operator, J. Operator Theory 5 (1981), 195-211.
  • --------, Subnormal operators, Research Notes in Mathematics Series, No. 51, Pitman, Boston, 1981.
  • P.R. Halmos, Normal dilations and extensions of operators, Summa Bras. Math. 2 (1950), 125-143.
  • L.R. Williams, Subnormal elements of $\bf C^*$-algebras, Proc. Amer. Math. Soc. 103 (1988), 897-901.